# SDR AWXA0002190

- Difficulty date: August 5, 2001
- Submitted: August 28, 2001
- Operation: Air carrier
- Aircraft: N172AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23631
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6552988
- Part serial: NSN
- Condition: Cracked
- Location: Bs948
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

D: L2 door fuselage upper hinge cut out cracked BS 948C: Removed damaged area and installed repair IAW 737 SRM 53-60-01 Fig 205 pgs 210-212
